# SDR TSAA0452055

- Difficulty date: July 22, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N739AL
- Make and model: Boeing 737-73A
- Aircraft serial: 28500
- Aircraft time: 15,532 hours, 4,301 cycles
- Engine: Ge CFM56*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Relay
- Part number: BACR13CG2AB
- Condition: Failed
- Location: Flt Lock
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THE LT OVER-WING EXIT LIGHT ILLUMINATED DURING TAKE-OFF AT 15 KTS.  REJECTED TAKE-OFF AND RETURNED TO GATE.  VERIFIED THAT THE LT OVER-WING EXIT DOOR WAS CLOSED AND LOCKED.  CONFORMED WITH PSEU BITE CHECK, NO DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.  ETOPS FLIGHT 475, OAK-LIH CONTINUED:  LT OVER-WING EXIT DOOR LIGHT ILLUMINATED ENROUTE. REMOVED AND REPLACED FLIGHT LOCK RELAY R742 IAW FIM 52-20-00-810-807. VERIFICATION FLIGHT CHECKS OK.  AIRCRAFT OK FOR CONTINUED SERVICE.
